# SDR MALA000572

- Difficulty date: October 8, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Failed
- Location: Nr 1 Eng Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF DTW AFTER TURNING ON END AND WING AND TAIL ANTI-ICE CAPT NOTICED 31 ENGINE POWER WAS RESTRICTED BY FADEC DUE TO 613 DEGREE MCT BEING REACHED.  THEREFORE RATED THRUST WAS NOT ACHEIVEABLE.  NO CHANGE IN CONDITION WHEN ICE WAS TURNED OFF.  AIR TURNBACK.  MAINTENANCE REPLACED NR 1  ENGINE BLEED BAND.  OPS CHECK GOOD.
